# SDR SWAA000963

- Difficulty date: May 26, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 31,822 hours, 31,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Discharged
- Location: Pax Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH FWD DOOR EVACUATION SLIDE PRESSURE INDICATORS LOW.  REMOVED AND REPLACED BOTH SLIDE ASSY''S PER MM.
